JOURNAL BROWSE
Search
Advanced SearchSearch Tips
DERIVATIONS ON SUBTRACTION ALGEBRAS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
DERIVATIONS ON SUBTRACTION ALGEBRAS
Ozturk, Mehmet Ali; Ceven, Yilmaz;
  PDF(new window)
 Abstract
In this paper, we introduce the notions of a derivation and a generalized derivation determined by a derivation for a complicated subtraction algebra. We give some related properties and equivalent conditions which derivations hold.
 Keywords
subtraction algebra;derivation;
 Language
English
 Cited by
1.
Ont-Derivations of BCI-Algebras, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
2.
Derivations of MV-Algebras, International Journal of Mathematics and Mathematical Sciences, 2010, 2010, 1  crossref(new windwow)
 References
1.
J. C. Abbott, Sets, Lattices and Boolean Algebras, Allyn and Bacon, Boston, 1969

2.
H. E. Bell and G. Mason, On derivations in near-rings and near-fields, North-Holland Math. Studies 137 (1987) 31–35 crossref(new window)

3.
M. Bresar, On the distance of the compositions of two derivations to generalized derivations, Glasgow Math. J. 33 (1991), 89–93 crossref(new window)

4.
Y. Ceven and M. A. Ozturk, Some results on subtraction algebras, Hacettepe Journal of Mathematics and Statistics (accepted for publication)

5.
B. Hvala, Generalized derivation in rings, Comm. Algebra 26 (1998), no. 4, 1147–1166 crossref(new window)

6.
Y. B. Jun and H. S. Kim, On ideals in subtraction algebras, Sci. Math. Jpn. Online e-2006 (2006), 1081–1086

7.
Y. B. Jun, H. S. Kim, and E. H. Roh, Ideal theory of subtraction algebras, Sci. Math. Jpn. Online e-2004 (2004), 397–402

8.
Y. B. Jun and K. H. Kim, Prime and irreducible ideals in subtraction algebras, International Mathematical Forum 3 (2008), no. 10, 457–462

9.
Y. B. Jun, Y. H. Kim, and K. A. Oh, Subtraction algebras with additional conditions, Commun. Korean Math. Soc. 22 (2007), no. 1, 1–7 crossref(new window)

10.
Y. H. Kim and H. S. Kim, Subtraction algebras and BCK-algebras, Math. Bohemica 128 (2003), 21–24

11.
E. Posner, Derivations in prime rings, Proc. Am. Math. Soc. 8 (1957), 1093–1100 crossref(new window)

12.
B. M. Schein, Difference semigroups, Comm. in Algebra 20 (1992), 2153–2169 crossref(new window)

13.
X. L. Xin, T. Y. Li, and J. H. Lu., On Derivations of Lattices, Information Sciences, 178 (2008), 307–316 crossref(new window)

14.
B. Zelinka, Subtraction semigroups, Math. Bohemica 120 (1995), 445–447